Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Could you suggest an anti-allergic cream for a burning sensation in my vagina?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi, I'm 24 years old and have an active sex life. Around 5 days back I had sex with my boyfriend a couple of times in a single day. Since then, I have burning sensation in my vagina whenever i urinate. Its not increasing or decreasing but is becoming a concern for me. This has never happened before and we used condom during sex. My vagina doesn't look red or swollen and seems pretty normal. Can you please suggest some anti allergic cream or medicine. Thanks.
Posted Sun, 29 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Rhea Chanda 24 minutes later

Thanks for your query.

There can be 2 problems here.
1. You need to rule out a vaginal infection. A simple examination and a swab test can clear that up.
2. UTI) needs to be rule out also. Urine test will confirm that.

UTI's are actually more commoner than thought of these days. Even with use of condom they can still occur.
I suggest that you see a doctor and get examined by them. You will need prescription antibiotics for both cases. Meanwhile drink plenty of water. Keep up with good hygiene.

Above answer was peer-reviewed by
Follow-up: Could you suggest an anti-allergic cream for a burning sensation in my vagina? 22 hours later
Thankyou very much for your advice. But I can't give an immediate visit to the doctor due to some work issues. Can you please give some immediate relief medicine. I would eventually visit my doctor but I really posted here looking for some relief medicines. please let me know.
Answered by Dr. Rhea Chanda 5 minutes later
It needs a confirmed diagnosis to advice any medication to prevent undue effects.

I still can advice you to take syrup Cital 2 tsp in water 2-3 times a day which will relieve you from the symptoms for now, anyway discuss about the same with your treating doctor.The above medication is not a complete treatment or cure for the problem you have.You may need to be put on specific antibiotics after examining you which needs a prescription.

Drink plenty of water this will really help.Also do consume a cup of Cranberry juice twice daily it will add to the above syrup in helping you .

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor